MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX WITH ANALYZER

RADIOMETER MEDICAL APS ABL800 FLEX WITH ANALYZER
Model Number 393-800
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Output Problem (3005); Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is between 03may2025 and 09may2025.
 
Event or Problem Description
According to the complaint, customer reported, that barcode patient id is misinterpreted by abl800 flex (serial number: (b)(6)).A 10-digit patient id is scanned (cpr#) but the last 2 digits are misread (02 instead of 10).Unfortunately, this patient id belongs to another person in the same region.It happened on these samples: (b)(6) 2025 kl.02:12.(b)(6) 2025 kl.07:42.(b)(6) 2025 kl.19:13.(b)(6) 2025 kl.07:29.The barcode format used were code128.
 
Additional Manufacturer Narrative
The radiometer investigation has concluded that problems with analyzer's barcode scanner, potentially causing a patient mix-up and therefore incorrect medical treatment.The issue with the cpr-number barcode mix-up at auh appears to be an isolated incident, as it has not been observed elsewhere.The problem has been traced to external the cipherlab 1090+ handheld barcode reader.Since patient labels are only scanned with the handheld barcode reader this issue has nothing to do with the integrated barcode scanner in the front of the analyzer.

Brand Name
ABL800 FLEX WITH ANALYZER
Common Device Name
ABL800 FLEX WITH ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
anette gram
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22050257
Report Number3002807968-2025-00073
Device Sequence Number18396686
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2436N006
Combination Product (Y/N)Y
Initial Reporter CountryDA
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown